Rashes From Tecfidera

3 Replies Updated



Conversation Starter

KSladygolfer Says:


I have been have been having this dry skin rash that started on one breast first, then it move to my back then to my chest just below my chin. The chest rash is much worse than the others. Went to doc and got a cortisone shot which did nothing for it. There are no creams that help either. This is going to scar my chest and need some help. Anyone have any ideas?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

That can be a fairly common side effect of Tecfidera, along with flushing and stomach problems.

Have you tried consulting a dermatologist? Or maybe trying a prescription cream from your doctor? They may help more.

Has anyone else experienced this issue?

REPLYSHAREREPORT
Was this helpful?      0  
2
SHastings Says:
via mobile

Yes...I had the exact expierience m. I couldn't figure out what it was from. I even had a biopsy.

REPLYSHAREREPORT
Was this helpful?      0  
3
S Roshan Says:

Hi, SHastings

have they found out what it was ? i am having same issue, started on tecf about 10 months ago and having skin rash on my breast too, (not itchy though!)
GP sent me to see a dermatologist...

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Tecfidera and Birth Control Pills
Hi, Before starting with Tecfidera I did some online research and found out something really important for me. - In Euro... 2 replies
tecfidera new person
Me too. I am just finishing up my fourth week. The stomach cramps are terrible but bentyl helps a little bit. Ask your D... 1 reply
Tecfidera Newbie
I just received my first months supply of Tecfidera and was wondering if anyone had any good suggestions in re to side e... 1 reply
Rashes Associated W/prolea
Had my second injection of Prolea Nov. 2012. Have developed severe rash on both lower ankles and feet. The rash itches, ... 2 replies
Rashes, muscle cramps and high blood sugar
I was taking a blood pressure med that contained HCTZ. I developed a terrible rash opn my forearms and then it begin to ... 1 reply
Rashes on face
I have developed red semi circular line on right cheek and some rashes on neck, just down the chin , which cause itching...
skin rashes for giving taxim o
my brother 10 yrs. old was suffering from high fever and dr. gave taxim o 200 for week twice daily.and from the 3rd days... 1 reply
skin rashes on body
I am bystolic for 4 years. Developed a rash on my entire body could it be the medication. ## Hello, Acicia! How are you?... 1 reply
skin rashes
i m suffering from skin rashes and itching in palms and foots ends due to dose of zoxan how to cure it?? ## Hello, Lavle... 1 reply
skin rashes/ecsema
After taking Bystolic almost 2 years I developed horrible skin thickening,itching, peeling and cracking on my hands and ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 December 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA